# SDR CALA2025050704534

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 65,216 hours, 28,716 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: C13043BA05
- Part serial: C13043034699
- Condition: Faulted
- Location: Zone 100
- Part time: 21,126 hours, 10,553 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AP1 WAS NOT RELIABLE IN REGARDS TO SPEED OR ALTITUDE. ATTEMPTED TWICE. PERFORMED POST FLIGHT REPORT, NO FAULTS LOGGED. PERFORMED AFS TEST, FMGC 1 FAILED TEST. RESET FMGC1 SYS & PERFORMED AFS TEST A SECOND TIME, ALL TEST PASSED. PERFORMED LAND TEST, TEST FAILED ON TEST -7. PERFORMED AFS TEST A THIRD TIME, FAILED FMGC 1 AGAIN. FMGC 1 REQUIRES REPLACEMENT. DUE TO RECENT HISTORY WITH FCU FAULTS, RECOMMEND FCU REPLACEMENT AS WELL. REF AMM 22-97-00-710-001-A, AMM 22-96-00-710-001-A.  R & R FMGC1 REF MM TASK 22-83-34-400-001-C1. ALL TESTS PASS & GND CHK GOOD. ALSO S/W CONFIG CHKS GOOD. PERFORMED CAT LAND TEST REF MM 22-97-00/201, TEST PASSED. A/C REMAINS FULL CAT CAPABLE.  R & R FCU REF MM TASK 22-81-12-400-001-A. ALL TESTS PASS & GND CHKS GOOD. PERFORMED CAT LAND TEST REF MM 22-97-00/201, TEST PASSED. A/C REMAINS FULL CAT CAPABLE.
